# SDR SWAA2022022173872

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737*
- Aircraft serial: 28238
- Aircraft time: 58,348 hours, 38,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Elongated
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA. AFT FASTENER HOLES ELONGATED ON L/H SUPPORT STRUCTURE WEB / [01] FABRICATED AND TRIMMED NEW STRUCTURE WEB OUT OF 2024-T3 0.040' DILLED AND INSTALLED PER SRM 51-40-05 AND 51-40-02
